ITP OpenIR

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Exact solution of the two-axis countertwisting Hamiltonian 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 376, 页码: 182-193
Authors:  Pan, F;  Zhang, YZ;  Draayer, JP;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(396Kb)  |  Favorite  |  View/Download:31/2  |  Submit date:2017/12/21
Exactly Solvable Models  Two-axis Countertwisting Interactions  Bethe Ansatz  
Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2017, 页码: 23104
Authors:  Pan, F;  Zhang, YZ;  Draayer, JP;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.;  Zhang, YZ (reprint author), Chinese Acad Sci, CAS Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(942Kb)  |  Favorite  |  View/Download:22/0  |  Submit date:2017/12/21
Quantum Integrability (Bethe Ansatz)  
Dark-like states for the multi-qubit and multi-photon Rabi models 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 17, 页码: 174003
Authors:  Peng, J;  Zheng, CX;  Guo, GJ;  Guo, XY;  Zhang, X;  Deng, CS;  Ju, GX;  Ren, ZZ;  Lamata, L;  Solano, E;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.;  Peng, J (reprint author), Xiangtan Univ, Sch Phys & Optoelect, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(1146Kb)  |  Favorite  |  View/Download:32/1  |  Submit date:2017/12/21
Dark-like States  Multi-qubit And Multi-photon Quantum Rabi Models  Exceptional Solution  
On the 2-mode and k-photon quantum Rabi models 期刊论文
REVIEWS IN MATHEMATICAL PHYSICS, 2017, 卷号: 29, 期号: 4, 页码: 1750013
Authors:  Zhang, YZ;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.;  Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(208Kb)  |  Favorite  |  View/Download:17/0  |  Submit date:2017/12/21
Quasi-exactly Solvable Systems  Rabi Model And Extensions  Bargmann-hilbert Spaces  
Mother canonical tensor model 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2017, 卷号: 34, 期号: 14, 页码: 145009
Authors:  Narain, G;  Sasakura, N;  Narain, G (reprint author), Chinese Acad Sci, Kavli Inst Theoret Phys China KITPC, Beijing 100190, Peoples R China.;  Narain, G (reprint author), Chinese Acad Sci, Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(1563Kb)  |  Favorite  |  View/Download:24/0  |  Submit date:2017/12/21
Canonical Tensor Model  Hamilton-jacobi  Constraints  Quantisation  Exact Solutions  
Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations 期刊论文
ANNALS OF PHYSICS, 2016, 卷号: 375, 页码: 460-470
Authors:  Zhang, YZ;  Zhang, YZ (reprint author), Univ Queensland, Sch Math, Brisbane, Qld 4072, Australia.
Adobe PDF(427Kb)  |  Favorite  |  View/Download:34/3  |  Submit date:2017/10/13
Quasi-exact Solvability  Hidden Algebraic Structure  Rabi Model And Its Generalizations  Analytic Solution  
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Authors:  Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |  View/Download:67/7  |  Submit date:2016/11/21
Two-qubit Quantum Rabi Model  Algebraic Structure  Bogoliubov Operators  Solvability  Dark-state-like Eigenstates  
Analytical Solution for the Anisotropic Rabi Model: Effects of Counter-Rotating Terms 期刊论文
SCIENTIFIC REPORTS, 2015, 卷号: 5, 期号: 0, 页码: 8756
Authors:  Zhang, GF;  Zhu, HJ;  Zhang, GF (reprint author), Beihang Univ, Sch Phys & Nucl Energy Engn, Dept Phys, Xueyuan Rd 37, Beijing 100191, Peoples R China.
Adobe PDF(1324Kb)  |  Favorite  |  View/Download:18/2  |  Submit date:2016/11/21
Integrability and solvability of the simplified two-qubit Rabi model 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2012, 卷号: 45, 期号: 36, 页码: 365302
Authors:  Peng, J;  Ren, ZZ;  Guo, GJ;  Ju, GX;  Peng, J (reprint author), Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China.
Adobe PDF(284Kb)  |  Favorite  |  View/Download:93/12  |  Submit date:2014/04/25
Space Quantization  Quantum Optics  Behavior  
A message-passing approach to random constraint satisfaction problems with growing domains 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2011, 期号: *, 页码: P02019
Authors:  Zhao, CY;  Zhou, HJ;  Zheng, ZM;  Xu, K;  Xu, K (reprint author), Beihang Univ, State Key Lab Software Dev Environm, Beijing 100191, Peoples R China.
Adobe PDF(810Kb)  |  Favorite  |  View/Download:189/43  |  Submit date:2013/05/17
Exact Phase-transitions  Random K-sat  Satisfiability  Threshold  Algorithm